# SDR AALA20091204TUL02

- Difficulty date: December 4, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- Aircraft time: 73,329 hours, 39,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AT STATION 1176 LONGERON 27 LEFT.  INSTALLED DOUBLER UNDER SRM 53-04-1.
